# SDR 07FDEA00432

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CHAFE MARKS EXIST AT LT MLG PRIMARY DOOR AFT LWR POSITION BLENDED AND SMOOTHED CHAFE MARKS IAW A310-200 AMM 51-73-10-8.  REPAIRED AREA IAW A310-20 0 AMM 51-73-10 AND EA 6-5280-106329.
